# SDR YENA2023061600655

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: SHEAR PLATE STR23L AT FR69-70 AFT GALLEY; REF AEROMAN NR 2023-252548 W/O:2023 200/1: R & R SHEAR PLATE STR23L AT FR69-70 AFT GALLEY AREA IAW SRM 51-72-11, 51-42-11, AND DWG D53470100.
